IDEAS home Printed from
   My bibliography  Save this article

Estimation of the exponential mean time to failure under a weighted balanced loss function


  • A. Asgharzadeh


  • N. Sanjari Farsipour


No abstract is available for this item.

Suggested Citation

  • A. Asgharzadeh & N. Sanjari Farsipour, 2008. "Estimation of the exponential mean time to failure under a weighted balanced loss function," Statistical Papers, Springer, vol. 49(1), pages 121-131, March.
  • Handle: RePEc:spr:stpapr:v:49:y:2008:i:1:p:121-131 DOI: 10.1007/s00362-006-0375-y

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Dey, Dipak K. & Ghosh, Malay & Strawderman, William E., 1999. "On estimation with balanced loss functions," Statistics & Probability Letters, Elsevier, vol. 45(2), pages 97-101, November.
    2. Ahmad Parsian, 1990. "On the admissibility of an estimator of a normal mean vector under a linex loss function," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 42(4), pages 657-669, December.
    3. Zellner, A., 1992. "Bayesian and Non-Bayesian Estimation using Balanced Loss Functions," Papers 92-20, California Irvine - School of Social Sciences.
    4. Chung Younshik & Kim Chansoo & Song Seongho, 1998. "Linear Estimators Of A Poisson Mean Under Balanced Loss Functions," Statistics & Risk Modeling, De Gruyter, vol. 16(3), pages 245-258, March.
    5. Yang Ming-Chung, 1992. "Ridge Estimation Of Independent Poisson Means Under Entropy Loss," Statistics & Risk Modeling, De Gruyter, vol. 10(1-2), pages 1-24, February.
    6. N. Farsipour & A. Asgharzadeh, 2004. "Estimation of a normal mean relative to balanced loss functions," Statistical Papers, Springer, vol. 45(2), pages 279-286, April.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Jerzy Baran & Agnieszka Stępień-Baran, 2013. "Sequential estimation of a location parameter and powers of a scale parameter from delayed observations," Statistica Neerlandica, Netherlands Society for Statistics and Operations Research, vol. 67(3), pages 263-280, August.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:49:y:2008:i:1:p:121-131. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.